Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Cerazette cause light spotting and reappear on intercourse?

i have been on cerezette for just over a week, i cannot use any other pill due to me being over weight and the risk of high blood pressure, however, i have now been on my period for 7 days, but it is mainly extremely light spotting. i have heard people who have spotting continously on cerezette, how long should i give it to see if it settles down? and also, the spotting seems to go away, and then appears again after sex, is this normal with cerezette?
Thu, 4 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Irregular bleeding with Cerazette is normal. Many a times it is just spotting, which even does not need a vaginal pad. But at other times this may be a heavy bleeding looks like scanty period needing tampons or vaginal pads. Usually this irregular bleeding may persist for 3-4 months till body takes to adjust with this drug. It is not a matter of concern usually.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Hypertension


Does Cerazette cause light spotting and reappear on intercourse?

Hi, Irregular bleeding with Cerazette is normal. Many a times it is just spotting, which even does not need a vaginal pad. But at other times this may be a heavy bleeding looks like scanty period needing tampons or vaginal pads. Usually this irregular bleeding may persist for 3-4 months till body takes to adjust with this drug. It is not a matter of concern usually. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician